# SDR MASA2016012612707

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 29,929 hours, 24,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING FLOOD EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE  BULBS,
